# SDR IXXA07SMN189S

- Difficulty date: June 30, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 98,143 hours, 31,809 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Rudder
- Part time: 98,143 hours, 31,809 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND IMPROPER REPAIR ON RUDDER RIGHT SIDE OUTER SKIN FROM STATION ZR 293.938, TO ZV 315.000 AND ZV 330.250.  REMOVED EXISTING REPAIR.  FABRICATED NEW SKIN DOUBLER.  BONDED PARTS AS NEEDED WITH HYSOL CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED REPAIR PARTS AND NEW FASTENER AT STATION ZR 271.000 TO ZR 335.260.  PERFORMED RUDDER BALANCE FOUND WITHIN LIMITS (MOMENT= 2484.8 IN-LBS) IAW DC8 SRM 55-6-1 FIGURE 1, DC8 SRM 55-1-0 PAGE 1 AND SRM 51-1-21, DC8 SRM 51-1-9 TR NUMBER 51-142 AND SRM 51-1-9A TR NUMBER 51-141, DC8 SRM 51-1-8B, DC8 SRM 51-1-11, AND DC8 SRM 51-4-6 PAGES 1 AND 3.
